Endometriosis UK
34,154 members30,533 posts

Stopped Prostap due to side effects what next??

Hello everyone

Hope you are all doing okay and had a relatively pain free festive holiday.

I had a lap in June which removed pockets of endo and in my first check up some pain had returned my consultant put me on Prostap and I did 2 injections but then stopped due to side effects, mostly on my emotional well being I’m very sensitive with my hormones. So after 2 months without Prostap my period returned this week and I can definitely feel the twinges coming back. I screamed in pain when I sneezed last week because my body pulled inside 😐.

I am seeing my specialist on Friday and to be honest I’m dreading seeing him as I’ve stopped the Prostap and I can’t take any other contraception due to other health issues.

So after all my blabbering sorry I’m unsure what to ask for, where do I go from here? Will he discharge me because I’ve used up all my options?

Any of your experiences would be gratefully received, I’m just really scared that he will say there’s nothing more they can do and then I’m back on my own again.

Thanks for reading

Love

Kirsty

You may also like...